MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.(b)(6).Evaluation of the customer issue included a review of the complaint text, in-house testing, a design history record review, a search for similar complaints, and a review of labeling.Return material was not available from the customer.An accuracy testing protocol was executed using a file sample from lot 67098ui00.The testing met acceptance criteria which determined the reagent is performing acceptably.A design history review did not find any any non-conformances or deviations with the lot number in question.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect tsh reagent, ln 07k62, lot 67098ui00, was identified.
 
Event or Problem Description
The customer generated a falsely decreased architect tsh result.The customer provided the following data (uiu/ml): (b)(6) 2016: initial result: 59.8, retest 11.40.On (b)(6) 2016, the specimen was retested in duplicate: 59.2 and 61.6 there was no adverse impact to patient management reported.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6596490
Report Number3005094123-2017-00030
Device Sequence Number11049822
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2018
Device Catalogue Number07K62-35
Device Lot Number67098UI00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1